I am taking Rebif and it has been almost 5 months now. I noticed that for about a week and a half, I have had a runny nose and sore throat every day. They get worse in the mornings after the injection day. I spoke with my primary doctor and he said it may be a "flu-like symptom" side effect. Has anyone else gotten this before???? Thanks for your help and have a blessed day!
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??